RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1987, Volume 51, Issue 4, Pages 833–859 (Mi izv1321)  

This article is cited in 4 scientific papers (total in 4 papers)

On representations of an algebra of pseudodifferential operators with multidimensional discontinuities in the symbols

B. A. Plamenevskii, V. N. Senichkin


Abstract: This article considers $C^*$-algebras generated by pseudodifferential operators on a smooth $m$-dimensional manifold $\mathscr M$ without boundary. The symbols of the operators are allowed to have discontinuities “of the first kind” along submanifolds of codimension $n$, $1\leqslant n\leqslant m-1$. The operators act in the space $L_2(\mathscr M)$. All irreducible representations (to within equivalence), including two series of infinitedimensional representations, are given for such algebras. Necessary and sufficient conditions for the Fredholm property are determined for arbitrary elements of the algebras. The topology on the spectrum of the algebras is described. A composition series is determined whose successive quotients are isomorphic to algebras of the form $C_0(X)\otimes \mathscr{KH}$, where $X$ is a locally compact space, $C_0(X)$ is the set of continuous functions tending to zero at infinity, and $\mathscr{KH}$ is the ideal of compact operators on a Hilbert space $\mathscr H$. Among the composition series having this property the indicated series is the shortest.
Bibliography: 9 titles.

Full text: PDF file (3638 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1988, 31:1, 143–169

Bibliographic databases:

UDC: 517.98
MSC: Primary 47D25, 58G15, 46L99; Secondary 47A10, 47A53, 35S05
Received: 23.05.1985

Citation: B. A. Plamenevskii, V. N. Senichkin, “On representations of an algebra of pseudodifferential operators with multidimensional discontinuities in the symbols”, Izv. Akad. Nauk SSSR Ser. Mat., 51:4 (1987), 833–859; Math. USSR-Izv., 31:1 (1988), 143–169

Citation in format AMSBIB
\Bibitem{PlaSen87}
\by B.~A.~Plamenevskii, V.~N.~Senichkin
\paper On~representations of an algebra of pseudodifferential operators with multidimensional discontinuities in the symbols
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1987
\vol 51
\issue 4
\pages 833--859
\mathnet{http://mi.mathnet.ru/izv1321}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=914862}
\zmath{https://zbmath.org/?q=an:0656.47044}
\transl
\jour Math. USSR-Izv.
\yr 1988
\vol 31
\issue 1
\pages 143--169
\crossref{https://doi.org/10.1070/IM1988v031n01ABEH001051}


Linking options:
  • http://mi.mathnet.ru/eng/izv1321
  • http://mi.mathnet.ru/eng/izv/v51/i4/p833

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Plamenevskii, V. N. Senichkin, “The spectrum of an algebra of pseudodifferential operators with piecewise smooth symbols”, Math. USSR-Izv., 34:1 (1990), 147–179  mathnet  crossref  mathscinet  zmath
    2. R. Lauter, “On representations of Ψ* andC *-algebras ofb-pseudo-differential operators on manifolds with corners”, Journal of Mathematical Sciences (New York), 98:6 (2000), 684  crossref  mathscinet
    3. B. A. Plamenevskii, V. N. Senichkin, “On a class of pseudodifferential operators in $\mathbb R^m$ and on stratified manifolds”, Sb. Math., 191:5 (2000), 725–757  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. B. A. Plamenevskii, “Solvability of the algebra of pseudodifferential operators with piecewise smooth coefficients on a smooth manifold”, St. Petersburg Math. J., 21:2 (2010), 317–351  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:152
    Full text:55
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019